Inequalities of the Brunn-Minkowski type for Gaussian measures
Artikel i vetenskaplig tidskrift, 2008

Let m 2 be an integer, let γ be the standard Gaussian measure on Rn}, and let Φ(t)=∫-∞}t exp (-s2/2)ds sqrt{2π}{small} -∞ t Le ∞. Given α 1}l̇, αm} ] 0,∞ this paper gives a necessary and sufficient condition such that the inequality Φ-1} (γ (α1}A1}+ċ+αm}A m} α1}Φ-1}(γA 1)+ċ+ αm}Φ-1}(γA m) is true for all Borel sets A 1,...,A m in hbfRn} of strictly positive γ-measure or all convex Borel sets A 1,...,A m in bfRn} of strictly positive γ-measure, respectively. In particular, the paper exhibits inequalities of the Brunn-Minkowski type for γ which are true for all convex sets but not for all measurable sets.

Författare

Christer Borell

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Probability Theory and Related Fields

0178-8051 (ISSN) 1432-2064 (eISSN)

Vol. 140 1-2 195-205

Ämneskategorier

Matematik

DOI

10.1007/s00440-007-0062-5